Hitoshi Murakami
Hitoshi Murakami
Tohoku University
確認したメール アドレス: なし
タイトル
引用先
引用先
The colored Jones polynomials and the simplicial volume of a knot
H Murakami, J Murakami
Acta Mathematica 186 (1), 85-104, 2001
4312001
On a certain move generating link-homology
H Murakami, Y Nakanishi
Mathematische Annalen 284 (1), 75-89, 1989
2481989
Homfly polynomial via an invariant of colored plane graphs
H Murakami, T Ohtsuki, S Yamada
Enseignement Mathématique 44, 325-360, 1998
1881998
Some metrics on classical knots
H Murakami
Mathematische Annalen 270 (1), 35-45, 1985
1501985
Kashaev's conjecture and the Chern-Simons invariants of knots and links
H Murakami, J Murakami, M Okamoto, T Takata, Y Yokota
Experimental Mathematics 11 (3), 427-435, 2002
1062002
Quantum SO(3)-invariants dominate the SU(2)-invariant of Casson and Walker
H Murakami
Mathematical Proceedings of the Cambridge Philosophical Society 117 (2), 237-249, 1995
1031995
Invariants of three-manifolds derived from linking matrices of framed links
H Murakami, T Ohtsuki, M Okada
Osaka Journal of Mathematics 29 (3), 545-572, 1992
901992
Quantum SU(2)-invariants dominate Casson's SU(2)-invariant
H Murakami
Mathematical Proceedings of the Cambridge Philosophical Society 115 (2), 253-281, 1994
841994
Two-bridge knots with unknotting number one
T Kanenobu, H Murakami
Proceedings of the American Mathematical Society 98 (3), 499-502, 1986
781986
Chern–Simons Theory and the Asymptotic Behavior of the Colored Jones Polynomial
S Gukov, H Murakami
Letters in Mathematical Physics 86 (2-3), 79-98, 2008
682008
An introduction to the volume conjecture
H Murakami
Interactions between hyperbolic geometry, quantum topology and number theory …, 2011
562011
A three-manifold invariant via the Kontsevich integral
TTQ Le, H Murakami, J Murakami, T Ohtsuki
Osaka Journal of Mathematics 36 (2), 365-395, 1999
471999
A recursive calculation of the Arf invariant of a link
H Murakami
Journal of the Mathematical Society of Japan 38 (2), 335-338, 1986
461986
On derivatives of the Jones polynomial
H Murakami
New Developments In The Theory Of Knots, 594-597, 1990
431990
The colored Jones polynomials of the figure-eight knot and its Dehn surgery spaces
H Murakami, Y Yokota
Walter de Gruyter 2007 (607), 47-68, 2007
412007
Crosscap number of a knot
H Murakami, A Yasuhara
Pacific Journal of Mathematics 171 (1), 261-273, 1995
361995
Some limits of the colored Jones polynomials of the figure-eight knot
H Murakami
arXiv preprint math/0308002, 2003
342003
Four-genus and four-dimensional clasp number of a knot
H Murakami, A Yasuhara
Proceedings of the American Mathematical Society 128 (12), 3693-3699, 2000
342000
Regular Legendrian knots and the HOMFLY polynomial of immersed plane curves
S Chmutov, V Goryunov, H Murakami
Mathematische Annalen 317 (3), 389-413, 2000
332000
An introduction to the volume conjecture and its generalizations
H Murakami
arXiv preprint arXiv:0802.0039, 2008
272008
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20